MAUDE Adverse Event Report: SOMATOM DEFINITION FLASH; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SOMATOM DEFINITION FLASH; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10430603
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient height was reported to be (b)(6).Exact patient weight is (b)(6).Siemens has initiated a technical investigation of the reported event.Siemens physics experts requested the raw dataset from the facility.A product design issue was not identified.A supplemental report will be provided if new information becomes available.
 
Event or Problem Description
It was reported to siemens that ct brain images of a 2-year-old patient were too dark to use.The patient had been brought to the facility emergency room due to lethargy.The siemens application specialist contacted the user but could not identify a general issue.With a second reconstruction the image quality was better, but the user decided to perform a second scan using a different ct scanner.The patient was asleep during both procedures.Aside from the additional x-ray dose, no injury to the patient was reported to siemens.This report was submitted with an abundance of caution.

Brand Name
SOMATOM DEFINITION FLASH
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
MDR Report Key11715614
Report Number3004977335-2021-75443
Device Sequence Number14559769
Product Code JAK
UDI-Device Identifier04056869006963
UDI-Public04056869006963
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10430603
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date04/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age2 YR
Patient Weight18